# SDR SWAA982219

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480/727/867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CRACKED FRAME AT HAT RACK ATTACH BRACKET BETWEEN STRINGERS 9 RT, 8 RT AT BS 867, BS 727D AND BS 480.  REPAIRED PER BOEING TI-630-072.
